MathSciNet Relay Station
MathSciNet bibliographic data
MR1823840 (2002b:31002) 31A15 (28A75 28C99 35J15)
Ambrosio, Luigi Some fine properties of sets of finite perimeter in Ahlfors regular metric measure spaces. Adv. Math. 159 (2001), no. 1, 51–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement